# SDR FDEA201402190364

- Difficulty date: February 19, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- Engine: Pwa PW2040
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 311N32615
- Condition: Chafed
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLYING EO F7120-7-5000 PT1 FIG 1 SHEET 1 STEP 7.  AFTER REMOVAL OF NR 1 PYLON AFT ENG MOUNT INBD SHEAR BOLT FLANGED BUSHING, BUSHING HOLE FOUND WITH FRETTING.  REPAIRED IAW EA F-5450-T0307098 PART 1.   REPAIR CLASSIFIED AS MAJOR.
